A member asked:

I od'd on 700 mg of dextromethorphan hbr a month ago and since then i've been constantly spaced out and anxious. what could be causing this?

A doctor has provided 1 answer
Dr. Jordan Balter answered

Specializes in Psychiatry

Many things: Dextromethorphan itself can cause a sense of anxiety. As dextromethorphan overdose is associated with seizures, it is also possible that you are experiencing a sense of being spaced out for this reason, or for some others. I would suggest you consult your doctor for a real work up to find out what, if any, damage the overdose may have caused.

Answered 5/1/2016

4k views

Thank

Related Questions

A member asked:

Is taking Aleve (naproxen) d and delsym at the same time bad?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question